Volume 10, Issue 4 (Journal of Control, V.10, N.4 Winter 2017)                   JoC 2017, 10(4): 55-68 | Back to browse issues page

XML Persian Abstract Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Torabi H, Pariz N, Karimpour A. Nonlinear Kalman Filter Design for the Fractional Order Nonlinear Stochastic Systems with Student’s t measurement Noise. JoC. 2017; 10 (4) :55-68
URL: http://joc.kntu.ac.ir/article-1-393-en.html
Abstract:   (2366 Views)

This paper presents a fractional order Kalman filter for the stochastic nonlinear fractional order systems where the measurement noise is assumed to have Student’s t distribution. Modeling of the system and measurement noises in the state space representation, for target tracking problems, often carried out by additive Gaussian noise, but Gaussian distribution is not enough robust to the outliers, in the other words, Gaussian distribution has much less robustness against outliers than Student's t distribution, so if the tracking system affected by noises that have outliers, modeling of theses noises by the Gaussian distribution, may cause large estimation error or divergence of filter in the filtering and estimation problems. In this paper, after defining the stochastic fractional order systems, by comparing the performance of two Student’s t and Gaussian distributions in the modeling of noises that have outliers, try to design a nonlinear Kalman filter for fractional order systems using variational Bayesian inference method. Finally by comparing the simulation results of proposed filter in this paper and a fractional extended Kalman filer in the presence of Gaussian and Student’s t noises, the effectiveness of the proposed filter in estimation of states of the fractional order systems is demonestrated.

Full-Text [PDF 1210 kb]   (790 Downloads)    
Type of Article: Research paper | Subject: Special
Received: 2016/07/29 | Accepted: 2017/03/1 | Published: 2017/04/2

Add your comments about this article : Your username or Email:
CAPTCHA

Send email to the article author


© 2019 All Rights Reserved | Journal of Control

Designed & Developed by : Yektaweb